# SDR F3LA2015041501130

- Difficulty date: April 12, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N920FR
- Make and model: Airbus A319-111
- Aircraft serial: 1997
- Aircraft time: 41,441 hours, 20,417 cycles
- Engine: Cfmint CFM565B5P
- Engine time: 37,984 hours, 18,832 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 6425508503
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 37,984 hours, 18,832 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DISCREPANCY, ENG 2 FIRE, AIR TURN BACK 1839 Z.  ENG 2 FIRE INDICATION ON TAKEOFF AFTER THRUST REDUCTION ON ENG 2 IAW ECAM.  FIRE INDICATION CHANGED TO AMBER, ENG 2 SHUTDOWN.  ENG 2 SHUTDOWN COMPLETED.  FOUND HIGH PRESS BLEED DUCT BROKEN CAUSING ENG 2 FIRE INDICATION.  R & R DUCT IAW AMM 36-11-49-000-046-A & AMM 36-11-49-400-046-A.  RAN ENG WITHIN 24 HOURS IAW AMM 65-51-34-200-001A.  REF LOG PAGE 901197, 901198, 901199 & 901200 FOR ALL ADDITIONAL DAMAGE & REPAIR.
